# SDR HALA20231115248

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 39,228 hours, 6,195 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 38,702 hours, 6,204 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 90150701
- Part serial: 1886
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - AFTER AIRCRAFT TOW ENG #1 FIRE LOOP A FAULT ECAM MESSAGE APPEARED FAULT CODE: 261215. FAULT MESSAGE: ENG 1 FIRE LOOP A/FDU (1WD1). TSM 26-12-00-810-935-A STEP 3(7) CARRIED OUT. CONFIRMED ZONE 3 LOOP 1 FIRE DET U/S. REMOVED & REPLACED FIRE SENSOR ASSY (CORE 2ONE3) IAW AMM 26-12-17. FDU 1 SYSTEM TEST C/O, TEST OK. NO ENG 1 FIRE LOOP A ECAM MSG. OK TO CONTINUE
